MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS VITAMIN D TOTAL III; VITAMIN D TEST SYSTEM

ROCHE DIAGNOSTICS ELECSYS VITAMIN D TOTAL III; VITAMIN D TEST SYSTEM
Catalog Number 09038086190
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas pure e 402 analytical unit serial number was (b)(6).The calibration and qc were acceptable.No relevant alarms occurred.The customer and service maintenance were completed per the specifications.The instrument surfaces were adequately clean.The investigation is ongoing.
 
Event or Problem Description
We received an allegation about discrepant results for 7 patients' samples tested with elecsys vitamin d total iii assay on a cobas pure e 402 analytical unit.Sample 1: initial result: 117 ng/ml.1st repeat result: 22 ng/ml.2nd repeat result: 24 ng/ml (tested with the new reagent pack).Sample 2: initial result: 82.8 ng/ml.1st repeat result: 31.7 ng/ml.2nd repeat result: 34.72 ng/ml (tested with the new reagent pack).Sample 3: initial result: >120 ng/ml.1st repeat result: 46.3 ng/ml.2nd repeat result: 49.44 ng/ml (tested with the new reagent pack).Sample 4: initial result: 78.6 ng/ml.Repeat result: 23.7 ng/ml (tested with the new reagent pack).Sample 5: initial result: 93.1 ng/ml.Repeat result: 30.9 ng/ml (tested with the new reagent pack).Sample 6: initial result: 62.4 ng/ml.Repeat result: 28.3 ng/ml (tested with the new reagent pack).On (b)(6) 2026: sample 7: initial result: >120 ng/ml.Repeat result: 50.4 ng/ml.The repeat results were deemed to be correct.
 
Additional Manufacturer Narrative
The customer used a centrifugation time of 5 minutes at 1849 g.Based on the type of sample tubes used, the centrifugation time should be 10 minutes at 1300-2000 g or 5 minutes at 3000 g.The investigation determined the event was due to preanalytical handling issues.

Brand Name
ELECSYS VITAMIN D TOTAL III
Common Device Name
VITAMIN D TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24459975
Report Number1823260-2026-00719
Device Sequence Number9621035
Product Code MRG
UDI-Device Identifier07613336172650
UDI-Public07613336172650
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
K210901
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Catalogue Number09038086190
Device Lot Number868972
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer03/11/2026
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown